# SDR ASAA2022120340888

- Difficulty date: November 3, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367400700000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 131GF HAS A PUNCTURE. GROUNDED - YES. ACCOMPLISHED PERMANENT REPAIR OF MAIN CABIN FLOOR PANEL 131GF IAW A320 SRM 53-02-00-300-004 AND SRM A320 53-02-00-283-001 REV 142-01 AUG 2022.
